# SDR AALA202403253478

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 18,893 hours, 8,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Part number: UNKNOWN
- Condition: Bound
- Location: L2 Girt Bar Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L GIRT BAR JAMMED AND WILL NOT ARM. REMOVED STUCK GIRT BAR. OPERATION IS NORMAL. REF MM 52-13-61.
